# SDR DXTA200300109

- Difficulty date: September 2, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Braero BAE1251000A
- Aircraft serial: 85335
- Aircraft time: 5,775 hours
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL FLAP POSITION INDICATOR HAD ERRATIC MOVEMENT, FROM THE SET POSITION OF 15 DEGREES THEN MOVED TO 20 DEGREES THEN TO 25 DEGREES AND THEN BACK TO 15 DEGREES, FOLLOWED IMMEDIATELY BY IT MOVING BACK TO 25 DEGREES AND THEN CONTINUING DOWN TO 45 DEGREES. ABORTED AT APPROX. 100 KTS. - FOUND FLAP TRANSMITTER BAD, REMOVED AND REPLACED FLAP TRANSMITTER IAW BAE 1000 MM CHAPTER 27-50-40 OPS CHECKED GOOD.
